MathSciNet Relay Station
MathSciNet bibliographic data
MR2771041 60K35
Franceschetti, Massimo; Penrose, Mathew D.; Rosoman, Tom Strict inequalities of critical values in continuum percolation. J. Stat. Phys. 142 (2011), no. 3, 460–486.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement